# SDR ASOA2019112043063

- Difficulty date: October 24, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 145929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 14524987405SD
- Part serial: 137494
- Condition: Corroded
- Location: H/S Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT SIDE HORIZONTAL STABILIZER HINGE PIN CORRODED. MAINTENANCE REPLACED RIGHT HORIZONTAL STABILIZER HINGE PIN.
